I have Juvenile Myoclonic Epilepsy, a generalized seizure disorder (and a weak, rather insignificant focus on the frontal lobe). But in the past 2 weeks I've been experiencing "hallucinations", eg: I made some toast and it came out burned black. Despite my husband's logical defence, I was unable to appreciate his reasoning or justification and vehemently asserted that the toast was charred. But a minute later, I noticed the "burned" piece miraculously appeared golden brown! I felt "weird" inside, kind of unnerved and unsettled, a bit shaky, I couldn't talk right and my pulse was racing. Although this is the same way I am after a grand mal, I figure in this case it could be attributed solely to sheer freaking out? (followed by utter dismay, ie. poring over the toast for the next half-hour)
I've only had a few of these events witnessed, and there hasn't been any associated amnesia or grand mals. I want to know if I'm having temporal lobe seizures or if they are hallucinations, attributed to something else.
Why am I able to rationalize only after the event and not during? During the hallucination when my husband was trying to convince me that I was not seeing properly, why was I not able to make the connection when he pointed out that if the toast was really black there would've been smoke to see and/or smell?
ANYONE WHO CAN HELP ANSWER - EVEN A BIT - WOULD BE MOST APPRECIATED:
1. When people hallucinate during a seizure, are they able to be rational and/or cognizant that they're hallucinating?
2. If not, what else could be causing these hallucinations?
3. If this could be a seizure, is it possible to go from unaware you're hallucinating to aware you're having a seizure if someone tells you you're having one?
4. Was this even a true hallucination or is it considered a visual distortion?
THANKS FOR YOUR TIME!!!:)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?